# SDR HALA2016110200396

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-67
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -450 BETWEEN FRAMES 58 - 67 CORRODED.   CORROSION REMOVED IAW SRM 51-22-00 R91 BLEND OUT DIMENSIONS AS FOLLOWS: 9'' AFT OF FR 58 ON 'SUPERIOR AND LATERAL AREA' DEPTH 0.003''LENGTH 1'' WIDTH 0.5'' / 4'' AFT OF FR 61 ON 'LATERAL AREA' DEPTH 0.030'' LENGTH 0.5'' / 2'' AFT OF FRAME 66.  FOUND BEYOND SRM LIMITS.  REPLACEMENT IAW  EA007544-00 AND SRM 53-31-15 REV 91.
